# SDR PCSA2014060501

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 82,365 hours, 46,286 cycles
- Engine: Pwa JT8D15A
- Engine time: 59,717 hours, 34,497 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AT 3500’ NR 3 ENG COMPRESSOR STALL.  RETARDED THRUST, SLOWLY INCREASED THRUST, COMPRESSOR STALLED AGAIN. THRUST AT IDLE, RETURNED TO MIAMI.
